# SDR 95ZZZX6170

- Difficulty date: October 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N111KR
- Make and model: Cessna 414A
- Aircraft serial: 414A0429
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bearing
- Part number: 50411082
- Condition: Wrong Part
- Location: Mlg Strut
- Part time: 3,120 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AD 90-02-13 MLG INNER BEARING, AD IS APPLICABLE TO CESSNA 414-0001 THROUGH 414-A0340.  WHEN RESEALING MAIN GEAR STRUT ON 414-A0429, FOUND P/N 5041108-2 INSTALLED.  THIS IS THE SECOND AIRCRAFT THAT THE AD IS NOT APPLICABLE BY S/N AND HAD THE WRONG P/N INNER BEARING INSTALLED.  SEE M OR D DATED SEPTEMBER, 1995, ON CESSNA 340A0973, NC340HH.  AD AND CESSNA SB NEEDS TO BE REVISED TO INCLUDE ALL SERIAL NUMBERS.
